| Model Number |
OER-ELITE |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A field service engineer (fse) was dispatched to the user facility for a separate issue.During the inspection of the endoscope reprocessor, no water was supplied to the disinfectant tank.After changing the water filter and servicing the reprocessor and adjusting the external water flow regulator at the facility the water flows properly into the basin.The device was working as intended.There was no patient involvement.
Additional Manufacturer Narrative
The device was not returned to olympus for inspection.A definitive root cause could not be established.Based on the results of the investigation, it is likely due to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.